| Model Number |
1012449-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mid left anterior descending (mlad) artery with 90% stenosis, moderate calcification and without tortuosity.The 3.0x12mm nc trek rx balloon dilatation catheter (bdc) met no resistance during advancement and was used for pre-dilatation but ruptured on the first inflation at 4 atmospheres (atms) for 10 seconds.The bdc was soaked in saline and was prepared (air aspiration) outside the anatomy prior to use.There was no resistance during removal of the protective sheath and there was no resistance during removal of the bdc from the anatomy.Another same sized nc trek bdc was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.